# SDR UPS06448037

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK DOME LIGHT ASSY INOP.  REMOVE AND REPLACED BATTERY ASSEMBLY IAW MM 33-51-07.
